# SDR 20000731SH009

- Difficulty date: June 29, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N90660
- Make and model: Balwks FIREFLY9
- Aircraft serial: F9037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: GL06049
- Part serial: D80542Q99
- Condition: Split
- Location: Crimp End/Hose
- Component: Hose Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COVERING OF FUEL HOSES SPLIT AT CRIMP END FITTING.  10 BAD HOSES.  (X)
